# SDR AALA20031297

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  FORWARD LEFT HAND OVERWING INTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD LEFT HAND OVERWING INTERIOR EMERGENCY LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
